MathSciNet Relay Station
MathSciNet bibliographic data
MR511405 (80f:32004) 32C10 (14F40 55P62 57R99 58A14)
Neisendorfer, Joseph; Taylor, Laurence Dolbeault homotopy theory. Trans. Amer. Math. Soc. 245 (1978), 183–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement